Alert archive / Minnesota / River Flood Warnings in 2008

River Flood Warning 4, NWS Grand Forks, ND

May 2, 2008Clay County, Minnesota

NWS Grand Forks, ND issued this river flood warning at May 2, 2008, 10:19 AM CDT for Clay County, Minnesota. It took effect at May 3, 2008, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 2, 2008, 10:19 AM CDT (15:19 UTC)
In effect from
May 3, 2008, 1:00 AM CDT
Expired
May 3, 2008, 9:38 AM CDT
In force
9 hr
Issued by
NWS Grand Forks, ND
Flood severity
Minor

County Clay County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 95 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River (MN) near Hawley (HWYM5).

Action stage
7.5 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05061000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KFGF 021519
FLWFGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1019 AM CDT FRI MAY 02 2008

...THE NATIONAL WEATHER SERVICE IN EASTERN NORTH DAKOTA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA... 

  THIS IS A NEW WARNING FOR THE BUFFALO RIVER NEAR HAWLEY AFFECTING 
  CLAY COUNTY
  
  THIS IS A NEW WARNING FOR THE BUFFALO RIVER NEAR DILWORTH AFFECTING 
  CLAY COUNTY
  
A BAND OF RAIN SHOWERS ACROSS THE SOUTHERN VALLEY...IN ADDITION TO
RECENT SNOW MELT FROM A WINTER STORM EARLIER IN THE WEEK...WILL
RESULT IN ADDITIONAL RUNOFF INTO THE BUFFALO RIVER. RAINFALL SHOULD
BEGIN TO DISSIPATE EARLY THIS EVENING.

  A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION 
  WILL BE ISSUED SHORTLY.


SAFETY MESSAGES...TURN AROUND, DONT DROWN... 
 
 - DONT TRAVEL THROUGH FLOODED AREAS

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY...MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS 

THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR 
THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE.

MNC027-021819-
/O.NEW.KFGF.FL.W.0004.080503T0600Z-080506T1500Z/
/HWYM5.1.ER.080503T0600Z.080504T0000Z.080506T0000Z.NO/
1019 AM CDT FRI MAY 02 2008

THE NATIONAL WEATHER SERVICE IN EASTERN NORTH DAKOTA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO RIVER NEAR HAWLEY.
* FROM LATE TONIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 6.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 7.3 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.


$$

MNC027-021819-
/O.NEW.KFGF.FL.W.0005.080503T2100Z-080508T0900Z/
/DILM5.1.ER.080503T2100Z.080506T0600Z.080507T1800Z.NO/
1019 AM CDT FRI MAY 02 2008

THE NATIONAL WEATHER SERVICE IN EASTERN NORTH DAKOTA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO RIVER NEAR DILWORTH.
* FROM SATURDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.6 FEET BY EARLY TUESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.


$$
SPEICHER
2 follow-up statements
000 
WGUS83 KFGF 021618
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1118 AM CDT FRI MAY 02 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MINNESOTA...NORTH DAKOTA...
 
  THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE 
  RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MINNESOTA..
  
  THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE 
  BUFFALO RIVER NEAR HAWLEY AFFECTING CLAY COUNTY 
  
  THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE 
  BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY 

.A BAND OF RAIN SHOWERS ACROSS THE SOUTHERN VALLEY...IN ADDITION TO
RECENT SNOW MELT FROM A WINTER STORM EARLIER IN THE WEEK...WILL
RESULT IN ADDITIONAL RUNOFF INTO THE RED AND BUFFALO RIVERS. RAINFALL
SHOULD BEGIN TO DISSIPATE EARLY THIS EVENING.

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED 
MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE 
UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND 
RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY 
PRECIPITATION THROUGH 7 AM SATURDAY MORNING.

SAFETY MESSAGES...TURN AROUND, DONT DROWN... 
 
 - DONT TRAVEL THROUGH FLOODED AREAS

 - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS 

THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR 
THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE.

MNC027-NDC017-040418-
/O.EXT.KFGF.FL.W.0003.080503T0824Z-080509T1330Z/
/FGON8.1.ER.080503T0824Z.080506T0600Z.080508T2230Z.NO/
1118 AM CDT FRI MAY 02 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MAY 09...THE FLOOD WARNING 
CONTINUES FOR
  THE RED RIVER AT FARGO.
* FROM LATE TONIGHT TO FRIDAY MAY 09...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 16.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 21.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT STATEMENT(S) - AT 20.6 FEET, FARGO...NORTH BROADWAY BRIDGE IS
  CLOSED.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         05/03  05/04  05/05  05/06  05/07  05/08  05/09

RED RIVER
  FARGO             18.3   19.8   21.1   21.4   20.5   18.7   17.2

$$

MNC027-040418-
/O.CON.KFGF.FL.W.0004.080503T0600Z-080506T1500Z/
/HWYM5.1.ER.080503T0600Z.080504T0000Z.080506T0000Z.NO/
1118 AM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR HAWLEY.
* FROM LATE TONIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 6.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 7.3 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT STATEMENT(S) - AT 7.0 FEET, FLOOD WARNING STAGE...MINOR.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         05/03  05/04  05/05  05/06  05/07  05/08  05/09

BUFFALO RIVER
  HAWLEY             7.1    7.3    7.1    6.9    6.6    6.4    6.2

$$

MNC027-040418-
/O.CON.KFGF.FL.W.0005.080503T2100Z-080508T0900Z/
/DILM5.1.ER.080503T2100Z.080506T0600Z.080507T1800Z.NO/
1118 AM CDT FRI MAY 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR DILWORTH.
* FROM SATURDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:00 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.6 FEET BY EARLY TUESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT STATEMENT(S) - AT 14.9 FEET, BOTTOM OF STEEL BRIDGE CAUSES 
  UPSTREAM ROAD TO FLOOD.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SAT    SUN    MON    TUE    WED    THU    FRI
(MONTH/DAY)         05/03  05/04  05/05  05/06  05/07  05/08  05/09

BUFFALO RIVER
  DILWORTH          11.5   12.2   12.9   13.5   12.4   10.9    9.9

$$
SPEICHER
000 
WGUS83 KFGF 031438
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
937 AM CDT SAT MAY 03 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MINNESOTA...
 
  
  THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS BUFFALO 
  RIVER NEAR HAWLEY AFFECTING CLAY COUNTY
  
  THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS BUFFALO 
  RIVER NEAR DILWORTH AFFECTING CLAY COUNTY

 
.RUNOFF FROM RECENT SNOWMELT AND RAINFALL WILL BRING RIVER LEVELS TO
JUST BELOW MINOR FLOOD STAGE BY SUNDAY AFTERNOON...BEFORE SUBSIDING
AGAIN BY THE MIDDLE OF NEXT WEEK.

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED 
MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE 
UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND 
RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY 
PRECIPITATION THROUGH SUNDAY MORNING.

SAFETY MESSAGES...TURN AROUND, DONT DROWN... 
 
 - DONT TRAVEL THROUGH FLOODED AREAS

 - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS 

THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR 
THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE.

MNC027-031507-
/O.CAN.KFGF.FL.W.0004.000000T0000Z-080506T1500Z/
/HWYM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 AM CDT SAT MAY 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BUFFALO RIVER NEAR HAWLEY.
* AT  6:00 AM SATURDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 6.8 FEET EARLY
  MONDAY MORNING.
* IMPACT STATEMENT(S) - AT 7.0 FEET, FLOOD WARNING STAGE...MINOR.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SUN    MON    TUE    WED    THU    FRI    SAT
(MONTH/DAY)         05/04  05/05  05/06  05/07  05/08  05/09  05/10

BUFFALO RIVER
  HAWLEY             6.7    6.8    6.7    6.6    6.4    6.2    6.0

$$

MNC027-031507-
/O.CAN.KFGF.FL.W.0005.000000T0000Z-080508T0900Z/
/DILM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 AM CDT SAT MAY 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BUFFALO RIVER NEAR DILWORTH.
* AT  7:00 AM SATURDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.5 FEET 
  TOMORROW EVENING.
* IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                SUN    MON    TUE    WED    THU    FRI    SAT
(MONTH/DAY)         05/04  05/05  05/06  05/07  05/08  05/09  05/10

BUFFALO RIVER
  DILWORTH          11.2   11.5   11.5   11.0   10.4    9.7    9.1

$$
G2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at May 2, 10:13 AM CDT, 6 minutes earlier.

Area forecast discussion, May 2, 10:13 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1013 AM CDT FRI MAY 2 2008

.UPDATE...FORECAST ON TRACK FOR THE MOST PART. SKIES HAVE CLEARED
ACROSS THE DVL REGION AND WINDS HAVE QUICKLY INCREASED.
THUS...WILL BEGIN WIND ADVISORY NOW ACROSS THIS AREA. REMAINDER OF
ADVISORY AREA STILL LOOKS GOOD TO BEGIN AT NOON. CURRENT
FORECASTED POP/WX TRENDS FOR TODAY IN GOOD SHAPE. MODELS DEPICTING
BAND OF 850MB-700MB FRONTOGENESIS WHICH LINES UP WELL WITH CURRENT
PRECIP. THIS FORCING WILL GRADUALLY SHIFT EAST AND DISSIPATE
DURING THE AFTERNOON.

OTHER CONCERN WILL BE NEAR CRITICAL FIRE WX CONDITIONS ACROSS THE
DVL BASIN. WITH CLEARING...TEMPS SHOULD BE ABLE TO APPROACH 50F.
CURRENT DEW POINTS ARE IN THE TEENS. IF DEWPOINT VALUES REMAIN IN
THE TEENS...MINIMUM RH VALUES SHOULD BE NEAR 25%...MEANING NEAR
CRITICAL CONDITIONS. HOWEVER...IF DRY AIR ALOFT MIXES DOWN TO THE
SFC...MIN RH VALUES COMBINED WITH STRONG WINDS WILL PRODUCE
CRITICAL FIRE WX CONDITIONS...AND RED FLAG WARNING WOULD BE NEEDED.
THIS WILL BE MONITORED OVER THE NEXT FEW HOURS.

&&

.AVIATION...WINDS WILL AGAIN BE ISSUE TODAY REACHING ADVISORY
CRITERIA THIS AFTERNOON OVER ALL BUT FAR NORTH AND EAST. ANY ISOLD
MVFR CIGS WILL BE CONFINED TO FAR S-SE IN STEADIER SHRA.

&&

.PREV DISCUSSION... /ISSUED 240 AM CDT FRI MAY 2 2008/

DISCUSSION...
FORECAST CHALLENGES CONCERN PCPN COVERAGE...WIND AND TEMPERATURES.
MODELS CONTINUE IN GOOD AGREEMENT WITH MAIN FEATURES AND WILL USE
BLEND FOR FORECAST.

UPPER LOW TO DRIFT EAST ACROSS CENTRAL PLAINS THEN FILL AS IT
REACHES GREAT LAKES LATER SATURDAY. SOUTHERN FA WILL CONTINUE TO BE
ON NORTHERN FRINGE OF PCPN SHIELD THIS MORNING TRANSITIONING TO SE
FA THIS AFTERNOON. 300K ISENTROPIC SURFACE CONTINUES TO SHOW PCPN
BAND WELL IN ZONE OF LOWEST CONDENSATION PRESSURE DEFICITS AND
ISENTROPIC LIFT. BOTH NAM/GFS SHOWING ZONE OF LOWEST CONDENSATION
PRESSURE DEFICITS ABOUT AS FAR NORTH AS ITS GOING TO GET AT 06Z
GRADUALLY SHIFTING E-SE DURING 12-18Z TIME FRAME AND WILL ADJUSTS
HIGHER POPS ACCORDINGLY. SEEING SOME ISOLATED LIGHTNING STRIKES IN
ARC OF 200-400J/KG CAPE AT 700MB ACROSS FAR SOUTHERN FA. THIS
WEAKENS CONSIDERABLY TOWARDS 12Z SO WILL MONITOR TRENDS IF SOME
EARLY AM T MENTION IS NECESSARY. FROM MID MORNING ON ISENTROPIC
DOWNGLIDE/DRYING BEGINS TO SPREAD FROM NW-SE WHICH SHOULD ALLOW FOR
INCREASING SOLAR OVER ALL BUT FAR S-E BY DAYS END. THIS SHOULD
OFFSET INCREASING AFTERNOON COLD ADVECTION SOME BUT TEMPERATURES
WILL BE COOLER THAN YESTERDAY. BASED ON CURRENT TEMPERATURES WILL
TAILOR MAXIMUM TEMPERATURES CLOSER TO WARMER NAM GUIDANCE.  LASTLY
WIND WILL ALSO BE AN ISSUE TODAY. 35-40KTS TO MIX THROUGH ADIABATIC
LAYER THIS AFTERNOON INTO THE EVENING WITH FLOW BECOMING MORE
PARALLEL TO VALLEY. FOR THIS WILL ISSUE WIND ADVISORY FOR GOOD PART
OF FORECAST AREA THIS AFTERNOON AND EVENING.

AS COLDER AIR WRAPS AROUND SYSTEM THIS EVENING ZONE OF FRONTOGENETIC
FORCING DEVELOPS JUST SE OF FA. ECMWF/NAM AND GFS CONSISTENT IN
DEVELOPING BAND OF ENHANCED DEFORMATION ZONE PCPN JUST TO OUR SE.
WILL MAINTAIN CHANCE POPS OVER FAR S-SE AS BUFFER. REMAINDER OF FA
SHOULD SEE CLEARING AND RELATIVELY COOL TEMPERATURES.

COLUMN DRIES SATURDAY INTO SUNDAY ALONG WITH MODEST WARM ADVECTION
FOR QUIET WEEKEND. ONLY WRINKLE IS SUNDAY AS GFS/ECMWF SWING
SHORTWAVE AROUND HUDSON BAY UPPER LOW CLIPPING NE FA. WITH BOTH
MODELS IN AGREEMENT WILL INSERT LOW POP THREAT OVER FAR NE.

GRADUALLY MODERATING TEMPERATURES STILL LOOKS GOOD FOR NEXT WEEK
WITH NEXT CHANCE FOR PCPN SHOWING UP AROUND MIDWEEK. CHANGES TO
LONGER RANGE WILL BE MINIMAL AS CURRENTLY HANDLED WELL.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ016-027>030-038-
     039-049-052-053.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ014-015-024-026-
     054.

MN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ001>003-007-008-
     013>016-022-023-027>031-040.

&&

TG
Hazardous weather outlook, May 2, 6:41 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT FRI MAY 2 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-031145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
641 AM CDT FRI MAY 2 2008

...A WIND ADVISORY IN EFFECT FOR MOST OF THE REGION THIS AFTERNOON
 INTO THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS
TO 40 MPH THIS AFTERNOON INTO THIS EVENING. AREAS ESCAPING THE
STRONGEST WINDS WILL BE ALONG THE CANADIAN BORDER AND OVER THE
FORESTED AREA OF NORTH CENTRAL MINNESOTA. THE REMAINDER OF THE
REGION IS UNDER A WIND ADVISORY THROUGH THIS EVENING.

SHOWERS ALONG AND SOUTH OF A LINE FROM VALLEY CITY TO BEMIDJI WILL
GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST DURING THE DAY.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY MAY CAUSE
CRITICAL FIRE WEATHER CONDITIONS ALONG AND NORTH OF A LINE FROM
DEVILS LAKE TO GRAFTON THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

VOELKER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:00 PM CDTRiver Flood WarningFGFClay5 days
May 2, 4:15 AM CDTWind AdvisoryFGFBecker, Clay, Clearwater, Grant, Mahnomen, Marshall and 6 more17 hr
May 2, 10:19 AM CDTRiver Flood WarningFGFClay23 hr
May 2, 12:03 PM CDTAreal Flood WarningFGFWilkin3 days

Nearby

River Flood Warnings in Minnesota, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.